# SDR ASOA20151017059C

- Difficulty date: October 17, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 34,707 hours, 26,682 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE F/A NOTICED A SLIGHT BURNING ODOR COMING FROM ABOVE THE COFFEEMAKERS. MAINTENANCE INSPECTED AND REPLACED THE NR 1 COFFEEMAKER.  OPS CHECKS WERE GOOD.
